Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had surgery for broken ankle. Took clindamycin. Swollen feet when put weight. Red scabs draining green pus

On Feb 25 I broke my ankle and had surgery on march 1. In a follow up on April 11 my surgeon started me on clindamycin for an infection. On may 1 he released me from care because my follow UPS were done and I don t have insurance. I have been to the er once and the free clinic 4 times. They have kept prescribing clindamycin. Now they say there s no more they can do. My wounds are scabbed over but my foot continues to swell so when i apply weight, the scabs open and green pus comes out. At night they drain a brown thin liquid that regenerated the scab. It is red and sore and feels like someone is stabbing me. What can I do.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
I think your infection is not completely cure, and there is some bacteria present. As you say that green ppushes coming out then I think it is most probably psuedomonas. I would suggest you to meet a surgeon, and get your would derided. Also check for pus and find out drug which can kill these bacteria. Till then get daily dressing.
Answered: Sat, 29 Mar 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor